# SDR AALA201707039022

- Difficulty date: July 3, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 44,501 hours, 28,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 10868
- Condition: Leaking
- Location: Zone 400
- Part time: 45,994 hours, 19,439 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW REPORTS ENGINE #1 COMPRESSOR STALL ECAM MESSAGE IN CRUISE FLIGHT AT FL360 UPON POWER REDUCTION. ALL INDICATIONS NORMAL AFTER POWER LEVER MOVED TO IDLE. RESUMED NORMAL OPERATIONS. TROUBLESHOT ECAM MESSAGE PER TSM 73-00-00-810-865-A FAULT ISOLATION STEP 4B &4.C.2. PRESSURE REGULATING VALVE 4001HA1 LEAKING FROM THE OPENING/CLOSING CHAMBER 5. REMOVED AND REPLACED VALVE IAW AMM 36-11-52. ACCOMPLISHED HIGH POWER ENGINE RUN. SYSTEM CHECKS GOOD.
